Sign in to follow this  
Followers 0
  • entries
  • comments
  • views

First Update


Well its been five days and Im starting to see the medication take effect. I think Im beginning to get the IB. Some of my non inflamed acne became big pimples and i feel more coming. Most of the pimples are occuring below my mouth and near the chin. I had one spot where there was three big pimples all next to each other and it hurt like hell and left a pretty big redmark. Also my nose has a few small pimples. Some of my skin is turning red, peeling and a little burning, too but its not that bad. The acanya definitely dries out the pimples, but the pimple heads turn hard and stay there for a couple days.

I had to go off Ziana because my insurance didnt cover it, but my derm prescribed me tretinoin cream .05%.

  Report Entry

1 Comment

from your description it sounds like the medicine is working its magic. most acne medicine make your skin worse then clears everything so don't feel like its ruining your skin., stick to it :) and good luck

Share this comment

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now